advertisement
Question
Posted by: Tayles | 2009/03/17

Tareg

Hi there my doctor has prescribed Tareg 160mg for my High Blood Pressure. I have been taking it since Saturday, but I have been feeling tired and a bit down the last few days. I also take Nuzak do you think these 2 medications are compatible? I hate feeling this way very lethargic and miserable. Have a nice evening and please let me know what you think. Thank you :)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Tayles
Tiredness is not a major side effect of Tareq and the medication can be used with Nuzak, your blood pressure may be too low though - do you have access to a BP machine to check it?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement